Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Stelazine with a topping of razadyne

Posted by river1924 on October 22, 2006, at 4:25:22

In reply to Re: Stelazine with a topping of razadyne river1924, posted by ed_uk on October 21, 2006, at 16:52:14

Hey Ed,

Well, I can't say why it works.

Geodon: muscle spasms, sedating, depressive

Seroquel: gained 20 lbs in 2 weeks, very sedating, laughed almost too much/gave me a temper when it wore down after 10 or 12 hours

Zyprexa: very sedating, no positives

Abilify: not sedating but akathisia got worse and worse and nothing would reduce it, plus oddly enough (I've tried to take it several times) it makes me injure myself... the worst was when i tore the cartilage in my knee... it seems to destablize my joints

Loxitane (and its cousin Ascendin): These were the first drugs I was put on... I didn't know enough to just stop them. Now, I would have stopped after three days. Horrible nine months.

There have been others, perhaps. I can't think of any though.

I always think the newer AP's will work as well as the stelazine but they don't come close.

River.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:river1924 thread:695970
URL: http://www.dr-bob.org/babble/20061020/msgs/696678.html